Demuškin groups of rank 0
Bulletin de la Société Mathématique de France, Volume 94 (1966), p. 211-244
@article{BSMF_1966__94__211_0,
     author = {Labute, J.P.},
     title = {Demu\v skin groups of rank $\aleph \_0$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {94},
     year = {1966},
     pages = {211-244},
     doi = {10.24033/bsmf.1640},
     zbl = {0154.02001},
     mrnumber = {36 \#5229},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1966__94__211_0}
}
Labute, J.P. Demuškin groups of rank $\aleph _0$. Bulletin de la Société Mathématique de France, Volume 94 (1966) pp. 211-244. doi : 10.24033/bsmf.1640. http://www.numdam.org/item/BSMF_1966__94__211_0/

[1] Demuškin (S. P.). - On the maximal p-extensions of a local field [in Russian], Izv. Akad. Nauk S. S. S. R., Math. Series, t. 25, 1961, p. 329-346. | Zbl 0100.03302

[2] Demuškin (S. P.). - On 2-extensions of a local field [in Russian], Mat. Sibirsk. Ž., t. 4, 1963, p. 951-955. | Zbl 0199.09805

[3] Demuškin (S. P.). - Topological 2-groups with an even number of generators and one defining relation [in Russian], Izv. Akad. Nauk S. S. S. R., t. 29, 1965, p. 3-10.

[4] Douady (A.). - Cohomologie des groupes compacts totalement discontinus, Séminaire Bourbaki, t. 12, 1959-1960, n° 189, 12 pages. | Numdam | Zbl 0149.27701

[5] Hochschild (G.) and Serre (J.-P.). - Cohomology of group extensions, Trans. Amer. math. Soc., t. 74, 1953, p. 110-134. | MR 14,619b | Zbl 0050.02104

[6] Kaplansky (I.). - Forms in infinite-dimensional spaces, Ann. Acad. Bras. Cienc., t. 22, 1950, p. 1-17. | MR 12,238a

[7] Labute (J.). - Classification des groupes de Demuškin, C. R. Acad. Sc., t. 260, 1965, p. 1043-1046. | MR 33 #7327 | Zbl 0131.27003

[8] Labute (J.). - Classification of Demuškin groups, Thesis, Harvard Univ., 1965 ; Canadian J. Math. (to appear). | Zbl 0153.04202

[9] Labute (J.). - Les groupes de Demuškin de rang dénombrable, C. R. Acad. Sc., t. 262, 1966, p. 4-7. | MR 32 #5734 | Zbl 0135.05103

[10] Serre (J.-P.). - Corps locaux. - Paris, Hermann, 1962 (Act. scient. et ind., 1296 ; Publ. Inst. Math. Univ. Nancago, 7). | MR 27 #133 | Zbl 0137.02601

[11] Serre (J.-P.). - Structures de certains pro-p-groupes, Séminaire Bourbaki, t. 15, 1962-1963, n° 252, 11 pages. | Numdam | Zbl 0121.04404

[12] Serre (J.-P.). - Cohomologie galoisienne. - Berlin, Springer-Verlag, 1964 (Lecture Notes in Mathematics, 5). | Zbl 0812.12002

[13] Serre (J.-P.). - Lie algebras and Lie groups. 1964 Lectures given at Harvard University. - New York, W. A. Benjamin, 1965. | Zbl 0132.27803